Stability of two different half-planes in compression along interfacial cracks: Analytical solutions

Igor Guz, A N Guz

Research output: Contribution to journalArticle

21 Citations (Scopus)

Abstract

The exact solutions of the stability problem for two different half-planes compressed along the cracked interface are considered within the framework of the three-dimensional linearized theory of stability of deformable bodies. The exact analytical solutions are constructed in a form common for finite (large) and small strains as applied to compressible and incompressible, isotropic and orthotropic, and elastic and plastic models. The solutions are derived using complex potentials of the above-mentioned theory and the Riemann-Hilbert problem methods. Mechanical effects are analyzed. This article is a complete report read at the ICTAM 2000 (Chicago, USA). An abstract was included in the ICTAM-2000 Abstract Book.

Original languageEnglish
Pages (from-to)906-912
Number of pages7
JournalInternational Applied Mechanics
Volume37
Issue number7
DOIs
Publication statusPublished - 2001

Keywords

  • unequal roots
  • composite

Cite this